# SDR IPXA1569587

- Difficulty date: September 5, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102889
- Condition: Damaged
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, SCREW START MARK ON INNER FLANGE OF FRAME, BS 1400 BETWEEN 25L-26L.  REPAIRED IAW SRM 53-00-07-2R5 AND ATS ER 11-04537.
